# SDR AALA201708299001

- Difficulty date: August 27, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 10,470 hours, 5,020 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING DESCENT, LAVATORY SMOKE INDICATION ON ECAM . FLIGHT ATTENDANTS SAID THE LIGHT WAS ON AT AFT LEFT LAVATORY. NO SMOKE FOUND, LIGHT STAYED ON FOR ABOUT 10 SECONDS. MAINTENANCE ACCOMPLISHED RESET AND TESTING OF LAVATORY SMOKE DETECTION SYSTEM PER AMM 26-17-00.
